On rough differential equations

Antoine Lejay 1, 2
2 TOSCA
INRIA Lorraine, CRISAM - Inria Sophia Antipolis - Méditerranée , UHP - Université Henri Poincaré - Nancy 1, Université Nancy 2, INPL - Institut National Polytechnique de Lorraine, CNRS - Centre National de la Recherche Scientifique : UMR7502
Abstract : We prove that the Ito map, that is the map that gives the solution of a differential equation controlled by a rough path of finite p-variation with p in [2,3) is locally Lipschitz continuous in all its arguments and could be extended to vector fields that have only a linear growth.
Liste complète des métadonnées

Cited literature [18 references]  Display  Hide  Download

https://hal.inria.fr/inria-00278246
Contributor : Antoine Lejay <>
Submitted on : Tuesday, February 3, 2009 - 2:20:26 AM
Last modification on : Saturday, January 27, 2018 - 1:32:17 AM
Document(s) archivé(s) le : Thursday, September 23, 2010 - 5:51:20 PM

File

lejay_rde.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : inria-00278246, version 3

Collections

Citation

Antoine Lejay. On rough differential equations. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2009, 14 (12), pp.341-364. ⟨inria-00278246v3⟩

Share

Metrics

Record views

424

Files downloads

184